Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Testosterone Injections
Jul 17, 2000

I have been taken testosterone injections every two weeks for a year. Can this cause hair loss? It seems after the injection my hair begins to fall out all over my head then decreases before the next shot.

Is this a side effect or is it related to other HIV meds or disease state?

Thank you for you opinion!

Response from Dr. Boyle

Yes, testosterone supplementation can be associated with hair loss, generally a male pattern baldness. Many other conditions and medications can also cause hair loss, including some patients with advanced HIV, so consult your physician regarding this problem. Brian Boyle, M.D., J.D.



Previous
possible herbal treatment of HIV infection
Next
undetectable viral load and hiv test?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement